MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a bankart surgery the device broke when the surgeon hit it.The broken pieces were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint not confirmed, the device was returned with the anchor and without the eyelet.As the eyelet or eyelet fragments were not returned, it is not possible to confirm anything broke.The threaded tip is damaged but not broken.The cause of the event remains undetermined.

Brand Name
FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12697084
Report Number1220246-2021-03843
Device Sequence Number4757321
Product Code MBI
UDI-Device Identifier00888867276918
UDI-Public00888867276918
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberFIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Device Catalogue NumberAR-3632-1
Device Lot Number12540003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown